# SDR V0XD2022100101

- Difficulty date: October 1, 2022
- Submitted: October 1, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 23093500530
- Part serial: 733
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER SIDE BRACE HAS SIGNS OF CORROSION ON SIDE BRACE LOWER LUG AND BUSHING BORE.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H MAIN BRACE STRUT ASSY. (2309-3500-503) IAW EMB 145 AMM 32-10-03.
